International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 69, Pages 3817-3820
doi:10.1155/S0161171204407637
On the Lagrange resolvents of a dihedral quintic polynomial
1Department of Mathematics and Statistics, Okanagan University College, Kelowna Canada V1V 1V7, British Columbia, Canada
2School of Mathematics and Statistics, Carleton University, Ottawa K1S 5B6, Ontario, Canada
Received 14 July 2004
Copyright © 2004 Blair K. Spearman and Kenneth S. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
The cyclic quartic field generated by the fifth powers of the
Lagrange resolvents of a dihedral quintic polynomial f(x) is explicitly determined in terms of a generator for the quadratic
subfield of the splitting field of f(x)
.